JAYPEE JOURNALS
International Scientific Journals from Jaypee
Subscriber's Login
Home Instructions Editorial Board Current Issue Pubmed Archives Subscription Contact Us
MGM Journal of Medical Sciences
Abstract
 
 

ABSTRACT

Risperidone (RIS) is an atypical antipsychotic which can be clinically used to treat certain specific symptoms of autism in children and adolescents as per international guidelines and scientific literature. However, globally sparse literature is available regarding accidental ingestion and toxicity of RIS despite the increasing frequency of its usage in children and adolescents. A rare case of accidental RIS ingestion in a toddler with autism has been reported. It has been reviewed and discussed with the support of relevant literature regarding the clinical aspects and management.

Keywords: Accidental, Autism, Ingestion, Risperidone, Toddler.

How to cite this article: Kaur D, Mishra R, Kalra G, Bhusare D. Accidental Ingestion of Risperidone in a Toddler with Autism. MGM J Med Sci 2016;3(4):210-211.

Source of support: MGMIHS

Conflict of interest: None

 
 
logo
© Jaypee Brothers Medical Publishers (P) Ltd.